# SDR UPS07451218

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Engine: Pwa JT9D7A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Electronic Unit
- Condition: Smoke
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL FLOW ELECTRONICS UNIT SMOKING.  REMOVED AND REPLACED FUEL FLOW ELECTRONICS UNIT PER MM 73-31-02.  OPS CHECK NORMAL.
